A 20-year-old female asked:
Started light spotting one day before last active pill. is that normal? period would normally come 3-4 days later.
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 31 years experience
It happens: If you are taking your pills on time, then this might just be a hormone imbalance that will happen to most women at some point in their life. just keep taking your pills on time and keep and eye on your cycles. If in doubt, call your doctor to get checked
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsAnswered >2 years ago
Last updated Sep 22, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.